# SDR MZZA2009110400108

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 32,821 hours, 12,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BIN STRINGER 26R BAY 13 HAS 21 EA FASTENERS WITH CORROSION.  CLEAN CORROSION PER AMM 51-21-31.  FIRST 7 RIVETS AFT OF FWD BELT FRAME IN BAY 13 ARE WITHIN LIMITS.  THE REST ARE OUT OF LIMITS PER SRM 53-00-03.  PERFORMED STRINGER REPAIR PER SRM 53-00-03 REPAIR 1 FIG 205 AND SRM 51-40-02.  A/C PRESSURIZATION CHECKED OK PER AMM 05-51-91.
